RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 175, Number 3, Pages 574–577 (Mi dan33232)  

GEOPHYSICS

A contribution to the non-linear theory of currents at the equator

È. N. Mikhailova, A. I. Felzenbaum, N. B. Shapiro

Institute for Sea Hydrophysics, Academy of Sciences of the Ukrainian SSR

Full text: PDF file (587 kB)
UDC: 551.465
Presented: Л. И. Седов
Received: 20.09.1966

Citation: È. N. Mikhailova, A. I. Felzenbaum, N. B. Shapiro, “A contribution to the non-linear theory of currents at the equator”, Dokl. Akad. Nauk SSSR, 175:3 (1967), 574–577

Citation in format AMSBIB
\Bibitem{MikFelSha67}
\by \`E.~N.~Mikhailova, A.~I.~Felzenbaum, N.~B.~Shapiro
\paper A contribution to the non-linear theory of currents at the equator
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 175
\issue 3
\pages 574--577
\mathnet{http://mi.mathnet.ru/dan33232}


Linking options:
  • http://mi.mathnet.ru/eng/dan33232
  • http://mi.mathnet.ru/eng/dan/v175/i3/p574

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:42
    Full text:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020